Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Heavy bleeding, dark clots, period ends abruptly. Bloating and fuller boobs. Need to ask a doctor?

Hi. I had unprotected sex on the 19 of Feb. my period was due 22nd of that month. But I missed it. A week after the sex I felt like I was going to have fever . I thought its just PMS but I was delayed for 12 days. Finally I had it on the evening 6th of March. The next day I bled heavily and my period is so dark and have clots. the next day i thought my period stopped. after standing for a very long time i felt cramping in my abdomen and bled heavily again. and night time it stopped again. now my period is totally gone and i still feel very sleepy & lethargic. i have a weird feeling in my stomach , im bloated and gassy. my boobs doesnt hurt but it feels full. i have headache ...i dont understand what im feeling.. pls help. Thanks...
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for posting your query on health care magic.

First of all i suggest you to get a urine pregnancy test.
If it is negative nothing to worry.
Feeling of lethargy is due to hemoglobin deficiency. Have food with lots of iron like spinach, amaranthus.
Symptoms of bloated and gassy is due to gastrointestinal disturbance.
You and prevent it by taking food with high fiber diet like fruits and vegetables.
Hope this helps.
Dr Farha.
Answered: Fri, 15 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor